# SDR 2002F00929

- Difficulty date: August 21, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 8088777
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

WHEN TURNING BASE IS FINAL, BOTH ENGINES POWER LEVELS WERE ADVANCED FROM IDLE TO NORMAL.  THE LEFT ENGINE NR 1 DID NOT RESPOND TO ANY POWER LEVEL SETTING.  WITH THE POWER LEVELS IN THE NOTCH, THE LEFT ENGINE NP WAS AT 103.9 BUT THE TORQUE WAS AT ZERO PERCENT.  ENGINE SHUTDOWN AS PRECAUTIONARY PROCEDURE.  REMOVED AND REPLACED PROPELLER CONTROL UNIT AS PER MM 61-21.  (M)
